Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Koszul homology of codimension 3 Gorenstein ideals


Authors: Steven V Sam and Jerzy Weyman
Journal: Proc. Amer. Math. Soc. 142 (2014), 401-408
MSC (2010): Primary 13D02
DOI: https://doi.org/10.1090/S0002-9939-2013-12065-4
Published electronically: October 30, 2013
MathSciNet review: 3133982
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we calculate the Koszul homology of the codimension 3 Gorenstein ideals. We find filtrations for the Koszul homology in terms of modules with pure free resolutions and completely describe these resolutions. We also consider the Huneke-Ulrich deviation 2 ideals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13D02

Retrieve articles in all journals with MSC (2010): 13D02


Additional Information

Steven V Sam
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Address at time of publication: Department of Mathematics, University of California, Berkeley, California 94704
Email: svs@math.berkeley.edu

Jerzy Weyman
Affiliation: Department of Mathematics, Northeastern University, Boston, Massachusetts 02115
Address at time of publication: Department of Mathematics, University of Connecticut, Storrs, Connecticut 06269
Email: j.weyman@neu.edu

DOI: https://doi.org/10.1090/S0002-9939-2013-12065-4
Received by editor(s): March 23, 2012
Published electronically: October 30, 2013
Communicated by: Harm Derksen
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society